Topological entropy of free product automorphisms

N. P. Brown Department of Mathematics, Pennsylvania State University K. Dykema Department of Mathematics, Texas A & M University D. Shlyakhtenko Department of Mathematics, University of California

TBD mathscidoc:1701.331916

Acta Mathematica, 189, (1), 1-35, 2000.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 342 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{n.2000topological,
  title={Topological entropy of free product automorphisms},
  author={N. P. Brown, K. Dykema, and D. Shlyakhtenko},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340503316625},
  booktitle={Acta Mathematica},
  volume={189},
  number={1},
  pages={1-35},
  year={2000},
}
N. P. Brown, K. Dykema, and D. Shlyakhtenko. Topological entropy of free product automorphisms. 2000. Vol. 189. In Acta Mathematica. pp.1-35. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340503316625.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved